# SDR WTAA960045

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120216
- System (JASC): 2731 · Elevator Tab Control System
- Part: Servo
- Part number: 6225734002
- Condition: Jammed
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FAT - TRIM 'FAIL' WARNING ACTIVATED DURING AIRCRAFT DESCENT.  CREW DISENGAGED AUTOPILOT SYSTEM AND ATTEMPTED TO MANUALLY TRIM AIRCRAFT.  UNABLE TO MOVE ELEVATOR TRIM FORWARD OF (MINUS 1) INDEX.  MAINTENANCE CLEANED DEBRIS FROM ELECTRIC TRIM SERVO GEAR.  ITEM SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
